# SDR UPS00231338

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING ACCOMPLISHMENT OF EVACUATION SLIDE FLOOR MOUNTED BRACKET INSTALLATION CORROSION WAS DISCOVERED OUTSIDE LIMITS AT BS 312 LBL 46.  REPAIR CARRIED OUT IAW SRM 53-10-8 FIG 7.
